# SDR SWAA980403

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Out Of Position
- Location: Lt Ac Duct
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, LEFT WING BODY OVERHEAT ILLUMINATED AT APPROXIMATELY 8,000 FT.  LIGHT EXTINGUISHED SHORTLY AFTER CLOSING ISOLATION AND NR 1 ENG BLEED VALVES.  REPOSITIONED SENSOR AT LEFT A/C DUCT, OPS CHECKS OK PER BOEING MM.
